# SDR ASAA2019020228016

- Difficulty date: February 2, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,307 hours, 4,725 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDSHIELD HEAT LEFT SIDE OVERHEAT LIGHT ILLUMINATED ACCOMPLISHED QRH PROCEDURES. IT RE-ILLUMINATED AND PROCEDURE REQUIRE SWITCH TO OFF. GROUNDED - YES. BITE CHECKED LT SIDE WHCU REF FIM 30-41 TASK 801. FAULTS SENSOR. CONFIRMED PRIMARY SENSOR OPEN ON LT SIDE WINDOW REF WDM 30-41-12. MOVED TERMINAL TO BACK UP SENSOR POSITION. OPS NML. REF AMM 30-41-00-420-801.
